Publicacions matemàtiques
Publicacions Matemàtiques (ISSN: 0214-1493 print, 2014-4350 online) is a journal that publishes research quality articles about all fields of mathematics, and from time to time, also proceedings. This publication began to work in 1976 under the title Publicacions de la Secció de Matemàtiques (ISSN: 0210-2978 print, 2014-4369 online). In 1988, a new format and a new editorial board was introduced which gave rise to the second stage of the publication.
Latest additions:
2015-12-23
08:06

8 p, 304.0 KB
Some local properties defining To-groups and related classes of groups / Ballester-Bolinches, A. (Universitat de València. Department d'Àlgebra) ; Beidleman, J. C. (University of Kentucky. Department of Mathematics) ; Esteban-Romero, R. (Universitat Politècnica de València. Institut Universitari de Matemàtica Pura i Aplicada) ; Ragland, M. F. (Auburn University at Montgomery. Department of Mathematics)
We call G a HallX -group if there exists a normal nilpotent subgroup N of G for which G/N0 is an X-group. We call G a T0-group provided G/Φ(G) is a T -group, that is, one in which normality is a transitive relation. [...]
2016 - 10.5565/10.5565-PUBLMAT 60116 10
Publicacions matemàtiques, Vol. 60 Núm. 1 (2016) , p. 265-272 (Survey)  
2015-12-23
08:06

29 p, 461.1 KB
Extreme cycles : the center of a Leavitt path algebra / Corrales García, María G. (Universidad de Panamá. Centro Regional Universitario de Coclé: "Dr. Bernardo Lombardo") ; Martín Barquero, Dolores (Universidad de Málaga. Escuela Técnica Superior de Ingenieros Industriales) ; Martín González, Cándido (Universidad de Málaga. Departamento de Algebra Geometría y Topología) ; Siles Molina, Mercedes (Universidad de Málaga. Departamento de Algebra Geometría y Topología) ; Solanilla Hernández, José F. (Universidad de Panamá. Centro Regional Universitario de Coclé: "Dr. Bernardo Lombardo")
In this paper we introduce new techniques in order to deepen into the structure of a Leavitt path algebra with the aim of giving a description of the center. Extreme cycles appear for the first time; they concentrate the purely infinite part of a Leavitt path algebra and, jointly with the line points and vertices in cycles without exits, are the key ingredients in order to determine the center of a Leavitt path algebra. [...]
2016 - 10.5565/10.5565-PUBLMAT 60116 09
Publicacions matemàtiques, Vol. 60 Núm. 1 (2016) , p. 235-263 (Survey)  
2015-12-23
08:06

14 p, 316.3 KB
On the Galois correspondence theorem in separable Hopf Galois theory / Crespo, Teresa (Universitat de Barcelona. Departament d'Algebra i Geometria) ; Rio, Anna (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II) ; Vela, Montserrat (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II)
In this paper we present a reformulation of the Galois correspondence theorem of Hopf Galois theory in terms of groups carrying farther the description of Greither and Pareigis. We prove that the class of Hopf Galois extensions for which the Galois correspondence is bijective is larger than the class of almost classically Galois extensions but not equal to the whole class. [...]
2016 - 10.5565/10.5565-PUBLMAT 60116 08
Publicacions matemàtiques, Vol. 60 Núm. 1 (2016) , p. 221-234 (Survey)  
2015-12-23
08:06

30 p, 425.1 KB
Upper bound for multi-parameter iterated commutators / Dalenc, Laurent (Université Paul Sabatier. Institut de Mathématiques de Toulouse) ; Ou, Yumeng (Brown University. Department of Mathematics)
We show that the product BMO space can be characterized by iterated commutators of a large class of Calderón-Zygmund operators. This result followsfrom a new proof of boundedness of iterated commutators in terms of the BMO norm of their symbol functions, using Hytönen's representation theorem of Calderón-Zygmund operators as averages of dyadic shifts. [...]
2016 - 10.5565/10.5565-PUBLMAT 60116 07
Publicacions matemàtiques, Vol. 60 Núm. 1 (2016) , p. 191-220 (Survey)  
2015-12-23
08:06

20 p, 368.7 KB
Mixed norm estimates for the Riesz transforms on SU (2) / Boggarapu, Pradeep (Indian Institute of Science. Department of Mathematics) ; Thangavelu, S. (Indian Institute of Science. Department of Mathematics)
In this paper we prove mixed norm estimates for Riesz transforms on the group SU(2). From these results vector valued inequalities for sequences of Riesz transforms associated to Jacobi differential operators of different types are deduced.
2016 - 10.5565/10.5565-PUBLMAT 60116 06
Publicacions matemàtiques, Vol. 60 Núm. 1 (2016) , p. 171-190 (Survey)  
2015-12-23
08:06

58 p, 677.7 KB
Fine gradings on e6 / Draper Fontanals, Cristina (Escuela de las Ingenierías (Màlaga, Andalusia). Departamento de Matemática Aplicada) ; Viruel Arbáizar, Antonio (Universidad de Málaga. Departamento de Algebra, Geometría y Topología)
There are fourteenfine gradings on the exceptional Lie algebra e6 over an algebraically closed field of zero characteristic. We provide their descriptions and a proof that any fine grading is equivalent to one of them.
2016 - 10.5565/10.5565-PUBLMAT 60116 05
Publicacions matemàtiques, Vol. 60 Núm. 1 (2016) , p. 113-170 (Survey)  
2015-12-23
08:06

31 p, 475.4 KB
Geometric characterizations of p-Poincaré inequalities in the metric setting / Durand-Cartagena, Estibalitz (Universidad Nacional de Educación a Distancia (Espanya). ETSI Industriales) ; Jaramillo, Jesus A. (Universidad Complutense de Madrid. Departamento de Análisis Matemático) ; Shanmugalingam, Nageswari (University of Cincinnati. Department of Mathematical Sciences)
We prove that a locally complete metric space endowed with a doubling measure satisfies an ∞-Poincar´e inequality if and only if given a null set, every two points can be joined by a quasiconvex curve which "almost avoids" that set. [...]
2016 - 10.5565/10.5565-PUBLMAT_60116_04
Publicacions matemàtiques, Vol. 60 Núm. 1 (2016) , p. 81-111 (Survey)  
2015-12-23
08:06

25 p, 363.8 KB
Nilpotent groups of class three and braces / Cedó, Ferran (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Jespens, Eric (Vrije Universiteit Brussel. Department of Mathematics) ; Okniński, Jan (Warsaw University (Polònia). Institute of Mathematics)
New constructions of braces on finite nilpotent groups are given and hence this leads to new solutions of the Yang–Baxter equation. In particular, it follows that if a group G of odd order is nilpotent of class three, then it is a homomorphic image of the multiplicative group of a finite left brace (i. [...]
2016 - 10.5565/10.5565-PUBLMAT 60116 03
Publicacions matemàtiques, Vol. 60 Núm. 1 (2016) , p. 55-79 (Survey)  
2015-12-23
08:06

27 p, 412.6 KB
A nonlocal 1-Laplacian problem and median values / Mazón, José M. (Universitat de València. Departament d’Anàlisi Matemàtica) ; Pérez-Llanos, Mayte (Universidad Autónoma de Madrid. Departamento de Matemáticas) ; Rossi, Julio D. (Universidad de Buenos Aires. Departamento de Matemática) ; Toledo Melero, José Julián (Universitat de València. Departament d’Anàlisi Matemàtica)
In this paper, we study solutions to a nonlocal 1-Laplacian equation. We introduce two notions of solution and prove that the weaker of the two concepts is equivalent to a nonlocal median value property, where the median is determined by a measure related to J. [...]
2016 - 10.5565/10.5565-PUBLMAT 60116 02
Publicacions matemàtiques, Vol. 60 Núm. 1 (2016) , p. 27-53 (Survey)  
2015-12-23
08:06

24 p, 439.1 KB
Nonlocal elliptic equations in bounded domains : a survey / Ros-Oton, Xavier (The University of Texas at Austin. Department of Mathematics)
In this paper we survey some results on the Dirichlet problem for nonlocal operators of the form. We start from the very basics, proving existence of solutions, maximum principles, and constructing some useful barriers. [...]
2016 - 10.5565/10.5565-PUBLMAT 60116 01
Publicacions matemàtiques, Vol. 60 Núm. 1 (2016) , p. 3-26 (Survey)